MathSciNet Relay Station
MathSciNet bibliographic data
MR1682919 (2000h:05144) 05C45
Komlós, János; Sárközy, Gábor N.; Szemerédi, Endre Proof of the Seymour conjecture for large graphs. Ann. Comb. 2 (1998), no. 1, 43–60.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement